# SDR DLM90080256

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 59404851
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, CORROSION WAS FOUND IN THE HORIZONTAL STABILILZER CENTER SECTION HINGE BORES, BOTH LT AND RT.  SUBJECT CORROSION WAS REMOVED BY SPOTFACING AND OVERSIZING THE BORES BEYOND THE SRM ALLOWABLE LIMITS.  AS SUCH, BOEING WAS CONTACTED FOR APPROVAL OF REPAIR, AND IS DOCUMENTED IN ER/A 466670-14.
